# SDR DL73E972422

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N379DL
- Make and model: Boeing 737247
- Aircraft serial: 23606
- System (JASC): 4970 · APU Indicating System
- Part: Oil Press Sw
- Condition: Failed
- Location: Apu
- Part time: 13,268 hours
- Stage of operation: CL
- Nature of condition: H, N
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 13,000 FT, APU SHUT DOWN WITH LOW OIL PRESSURE  LIGHT, (RT GENERATOR ALREADY ON MCO.)  REPLACED LOW OIL PRESSURE SW AND LOW SEQ SW APU, CKS NORMAL.
